WYMM Tour: Hong Kong

July 5 2024, 9:00 AM - 5:00 PM HKST
Hong Kong, China

WYMM Tour: Hong Kong

5 July 2024, 9:00 am - 4:00 pm HKT - Hong Kong, China

Generate ultra-rich data for answers with impact.

Who says you can’t see it all? With a comprehensive view of structural variants and methylation, nanopore technology powers the bigger and bolder research questions you’ve always wanted to ask.​​

Join us on Friday, 5 July, 2024 in Hong Kong to hear from local experts who are breaking new ground in human genomics, using nanopore technology.​​​

What you're missing matters. Stay on top of what's next.​

Aside from talks ranging from human genomics for rare disease, to sequencing for cancer research, the full-day agenda will include networking breaks, Q&A, product displays, and opportunities to engage with your peers and nanopore experts. There's also a chance to join a one-day, practical bioinformatics workshop on Thursday, 4th July.

Please note that this is an in-person event.

There is no delegate fee for this event, but registration is required. Lunch and refreshments will be provided. Your place at this event will be confirmed via email from events@nanoporetech.com.

Register

Agenda

Agenda (subject to change)

9:00 am — 4:00 pm HKT

Agenda (subject to change)

Speaker

9:00 — 9:45 am

Registration

9:45 — 9:50 am ​

Welcome

Oxford Nanopore team

9:50 — 10:15 am ​

Oxford Nanopore introduction

Lei Tong, Oxford Nanopore Technologies

10:15 — 10:40 am ​

A standardized microbiome absolute quantification method using nanopore metagenomic sequencing

Tong Zhang, Hong Kong University

10:40 — 11:05 am ​

Intrahost evolution of influenza and SARS-CoV-2

Kelvin To, Hong Kong University

11:05 — 11:25 am ​

Break (20min)

11:25 — 11:50 am ​

Precision medicine study of rare diseases based on genomic data

Jing Cheng, West China Hospital, Sichuan University

11:50 am — 12:15 pm

T2T diploid genome assembly using Hypo-assembler

Wing Kin Sung, the Chinese University of Hong Kong

12:15 pm — 1:45 pm

Lunch break (1h30min)

1:45 — 2:15 pm

Oxford Nanopore technical update

Chris Wu, Oxford Nanopore Technologies

2:15 — 2:40 pm

Long cell-free DNA: the beginning of a new era in liquid biopsy

Stephanie Yu, the Chinese University of Hong Kong

2:40 — 3:05 pm

Deciphering structural variation in human disease genomes by nanopore long-read sequencing

Liang Gong, Zhejiang University

3:05 — 3:35 pm​

Break (30min)

3:35 — 4:00 pm

Genomic structural variants: investigation in infertile groups with low-pass genome sequencing

Zirui Dong, the Chinese University of Hong Kong

4:00 - 4:25 pm

Evaluation of TGS-based single-cell full-length isoform sequencing

Xiaoying Fan, Guangzhou Laboratory

4:25 - 4:50 pm

DecodeR enables multiplexing, precise basecalling, isoform and RNA modification analysis in nanopore direct RNA sequencing

Lu Chen, Sichuan University

4:50 - 5:00 pm

Closing

Meet the Speakers

picture of Tong Zhang

A standardized microbiome absolute 1uantification method using nanopore metagenomic sequencing

Tong Zhang, Hong Kong University

Dr. Tong ZHANG is a Chair Professor in Environmental Engineering at The University of Hong Kong and ...

picture of Kelvin To

Intrahost evolution of influenza and SARS-CoV-2

Kelvin To, Hong Kong University

Prof. Kelvin To is currently the Department Chairperson and a Clinical Professor of the Department o...

picture of Jing Cheng

Precision medicine study of rare diseases based on genomic data

Jing Cheng, West China Hospital, Sichuan University

Deputy Director, Institute for Rare Diseases Research, West China Hospital, Sichuan University. Dir...

picture of Wing Kin Sung

T2T diploid genome assembly using Hypo-assembler

Wing Kin Sung, the Chinese University of Hong Kong

Professor Wing-Kin Sung (宋永健) is a Global Stem Professor in the Department of Chemical Pathology, th...

picture of Stephanie Yu

Long cell-free DNA: the beginning of a new era in liquid biopsy

Stephanie Yu, the Chinese University of Hong Kong

Dr. Stephanie Yu is a Clinical Lecturer in the Department of Chemical Pathology at the Chinese Unive...

picture of Liang Gong

Deciphering structural variation in human disease genomes by nanopore long-read sequencing

Liang Gong, Zhejiang University

Dr. Gong joined Zhejiang University as a principal investigator in 2021. His researches focus on str...

picture of Zirui Dong

Genomic structural variants: investigation in infertile groups with low-pass genome sequencing

Zirui Dong, the Chinese University of Hong Kong

I am a clinical bioinformatician with strong interests in (1) development of low-pass genome sequenc...

picture of Xiaoying Fan

Evaluation of TGS-based single-cell full-length isoform sequencing

Xiaoying Fan, Guangzhou Laboratory

Xiaoying Fan is a principle investigator from Guangzhou Laboratory. She got the phD degree from Peki...

picture of Lu Chen

DecodeR enables multiplexing, precise basecalling, isoform and RNA modification analysis in nanopore direct RNA sequencing

Lu Chen, Sichuan University

Dr. Lu Chen has been a Professor of Genomics at the West China Medical Center of Sichuan University ...

Oxford Nanopore Bioinformatics Workshop

Time: Thursday, 4th July 2024 | 9:00 am - 4:00 pm

Venue: Science Park West Avenue Hong Kong Science Park Sha Tin, Hong Kong

Register Here

9:00 - 9:10 am Welcome

9:10 - 9:30 am Introduction of Nanopore data

9:30 - 10:15 am Introduction of EPI2ME platform

10:15 - 10:30 am Setting cloud hub

10:30 - 10:45 am Coffee break

10:45 am - 12:30 pm wf-human-variation hands on

12:30 - 1:30 pm Lunch

1:30 - 2:30 pm wf-human-variation hands on

2:30 - 2:45 pm Coffee break

2:45 - 3:00 pm Data interpretation

3:00 - 4:00 pm Q & A